# SDR DALA2019040962338

- Difficulty date: April 6, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 60,221 hours, 22,018 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Bs 887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1018722) DURING INSPECTION FOUND BROKEN SEAT TRACK STA 887 AND LBL 45 AT PASSENGER CABIN. PERFORMED PERMANENT REPAIR ON SEAT TRACK LOCATED BTW BST 827 TO BST 887 AND LBL 45 AT PASSENGER CABIN ASPER ER/A #576731-14 REV. ORIGINAL AND PRI #576731-14 REV."0", "01" AND "02".
